# SDR DLM11020228

- Difficulty date: February 24, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N811DE
- Make and model: Doug MD-11
- Aircraft serial: 48566
- Aircraft time: 37,560 hours, 5,091 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Receptacle
- Part number: 13206263
- Condition: Burned
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOUND CIRCUIT BREAKER UTILITY OUTLET OPEN.  RESET RESULTED IN CRACKLING NOISE AND SMOKE BY R-1 DOOR.  FOUND R-1 SERVICE OUTLET BURNT.  USED FOR VACUUM CLEANERS.  REPLACED THE OUTLET.  VISUALLY INSPECTED THE OTHER AIRCRAFT OUTLETS R5-1122, R5-1124 AND R5-1125, NO DEFECTS NOTED.
